RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 47, Issue 4  


Vasilii Il'ich Nechaev (photo)
Vasilii Il'ich Nechaev (on the occasion of his 70th birthday)
5
Asymptotic behavior as $t\to\infty$ of solutions of exterior mixed problems that are periodic with respect to $t$
B. R. Vainberg
6
A method for the expansion of a function of an operator in some problems of optimal control
I. I. Golichev, R. L. Lookmanov
17
Spaces of continuous functions on ordinals and ultrafilters
S. P. Gul'ko
26
The lattice of varieties of rigid lattice-ordered groups does not have the covering property
S. A. Gurchenkov
35
Surfaces with constant extrinsic geometry of negative curvature
S. B. Kadomtsev
41
Universal central extensions of groups of special automorphisms of free groups
E. Ya. Markushina
46
The existence of infinite bases with respect to superposition in certain classes of one-place functions
S. S. Marchenkov
55
Asymptotic representation of weights of a Gaussian quadrature formula
A. L. Marshak
63
Entire functions whose derivatives vanish at $p$ points
S. G. Merzlyakov
69
Conditions for the existence of a solution to the equation $y-qy$ that does not belong to the space $\mathscr{L}^p(0,+\infty)$
K. A. Mirzoev
77
A variant of a theorem on height for Lie algebras
S. P. Mishchenko
83
Addition of a prime number and the square of an integer
I. V. Polyakov
90
On a group of central locally splitting extensions
T. G. Seregina
100
Representation of analytic functions by series in solutions of differential equations
Yu. N. Frolov
106
Minimal Hamiltonian graphs with prescribed degree sets
A. A. Chernyak
115
A problem on nonlinear oscillations of a shallow shell in a quasistatic formulation
I. D. Chueshov
128
Decidability of the elementary theory of a finitely presented quasigroup
L. V. Shabunin
138
Surface measures on surfaces of finite codimension in a Banach space
V. Yu. Yakhlakov
147

Brief Communications
The Luzin–Privalov theorem for subharmonic functions
M. G. Goluzina
157
Letter to the Editor
A. V. Shkred
160
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019